# SDR AALA2019032099001

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 58,047 hours, 23,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ACCELERATION, AND AGAIN DURING CLIMB,  THE FIRST OFFIER`S SEAT SLID BACK FROM FLIGHT POSITION ALL THE WAY TO AFT TO THE SEAT TRACK LIMIT, DESPITE HAVING BEEN PREVIUOSLY LOCKED INTO THE DESIRED DETENT.  MAINTENANCE REMOVED DEBRIS AND LUBRICATED THE SEAT TRACK AND ROLLER IAW AMM 25-11-01. OPS CHECKED GOOD.
